advertisement
Question
Posted by: B | 2009/11/26

Topamax

Good Morning

I have been taking Topamax for 8 weeks now to help control my severe migraines. I am now on 100mg. Can you tell me if it is possible to still experience the side effects of the medication? I was ill at the time I went on the medication, so it was hard to tell which symptoms was side effects and which were side effects. I still am very tired, nauseos and dizzy and I am not sure it that is part of the topamax or perhaps another illness.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi B

All of these are known side-effects of Topamax, and are probably caused by it. 8 weeks is a long time and I'd suggest speeking to your prescriber about a possible lower dose should these adverse effects not improve.
At what time of day do you take it? Best would be at night.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009/11/27

Hi B

All of these are known side-effects of Topamax, and are probably caused by it. 8 weeks is a long time and I'd suggest speeking to your prescriber about a possible lower dose should these adverse effects not improve.
At what time of day do you take it? Best would be at night.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement